Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acnesucks1238

lower back and knee pain

Recommended Posts

I'm on month 6 with accutane, my final month. Recently I have begun to experience some lower back and knee pain. I am an avid lifter and runner, and this pain has caused me to question my form on multiple exercises, which other lifters have told me is just about perfect (I've been feeling it slightly after some exercises like squats, not a lot of pain, but i started power lifting right about when I started accutane.). I've heard about this medication causing pain in these areas, so I'm guessing that's the cause and that exercise may be amplifying the pain. But overall the pain isn't crippling, so I just want to finish up this final month.

Is this just pain? or is this more permanent? Is accutane weakening my joins? Should I take supplements like glucosamine? So overall I'm asking if I have anything to worry about. Lets just say I'm going to be jumping out of planes within a few years.

Share this post


Link to post
Share on other sites

I would not worry. I had lower back pain in my 2nd month and my derm said it was normal on tane and it would go away after my course was over. He also said to expect joint pain as well. Accutane effects your muscles and joints but in most cases those side effects go away a month or so after treatment when the drug is out of your system. I would not work out to hard though cuz tane slows your body's healing process, you don't want to pull or break anything.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×